# SDR GTIA2021102536068

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 27,642 hours, 10,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR ASSIST BOTTLES LOW.-SERVICED L1 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00. OPS AND LEAK CHECK GOOD.
